The Annals of Mathematical Statistics

Bernoulli Flows with Infinite Entropy

J. Feldman and M. Smorodinsky

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 42, Number 1 (1971), 381-382.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177693526

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177693526

Mathematical Reviews number (MathSciNet)
MR280678

Zentralblatt MATH identifier
0221.60038

Citation

Feldman, J.; Smorodinsky, M. Bernoulli Flows with Infinite Entropy. Ann. Math. Statist. 42 (1971), no. 1, 381--382. doi:10.1214/aoms/1177693526. http://projecteuclid.org/euclid.aoms/1177693526.


Export citation